# SDR DALA2021052702943

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,027 hours, 38,779 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 666 3R LAV SINK HAS LEAK. A CHARTER PAX WAS STANDING IN THE WATER HE TOUCHED THE MIRROR TO THE RIGHT OF THE LARGE MIRROR AND GOT ELECTRICALLY SHOCKED. CORRECTIVE ACTION: NO SIGN OF LEAK WATER OR ELECTRICALLY SHOCKED. OK FOR SERVICE. (7773731)
